Discover more from Super Sally’s Newsletter
No Adverse Events Reported to DOH Following Excess Shots
This claim by the DOH undersecretary is readily disprovable referring to the Philippines FDA Weekly Reports of Suspected Adverse Reactions.
The title of this ABSCBN Article states that getting more Covid-19 shots than necessary is dangerous!
I 100% agree with the expressed sentiment, though the definition of “excess shots” is debatable. How many shots will be too many? From my current research perspective I would conclude that any single dose may well be too many for at least some recipients, and any additional dose may be too much for others! International data is pointing towards worse reactions with subsequent boosters, even than the primary series (dose effect).
However, I take issue with the claim of Health Undersecretary and spokesperson Maria Rosario Vergeire that the DOH has yet to receive reports of adverse events following excess jabs. To date there have been nearly 95,000 reports of adverse events including 2018 deaths made to the Philippines Pharmacovigilance team responsible for monitoring the vaccine rollout.
Here is an excerpt from the 20th March 2022 Philippines FDA/ DOH Pharmacovigilance Report of Suspected Adverse Reaction Following Covid-19 Vaccine.
Here is the report’s discussion on reactions referred specifically to booster doses.
The elephant in the room is still 2021’s soaring excess deaths in comparison to historical data. There are already 200,000 deaths more than usual; with 2 months data still incomplete/ missing this will likely increase by another 100,000 or more in the final reckoning.
Further, these excess deaths increased concurrent with the vaccine rollouts which started officially in March of 2021.